Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

To Jane

Posted by judy1 on October 20, 2001, at 22:28:34

In reply to Re: P.S. to Jane judy1, posted by Jane Doh on October 20, 2001, at 19:25:29

Thank you for your apology. You have a beautiful web site and I wish you great successs with that. I read over your meds and as you said the AD is extremely destabilizing in a rapid-cycler. I hope once you are off of it (and effexor can be difficult in a lot of people to taper off), many of your symptoms may disappear. I agree that auditory hallucinations are terrifying; in my case I had a bipolar father who was abusive and exhibit a lot of symptoms of a dissociative disorder- my therapist is questioning if the voices may stem from that rather than psychosis. I assume you are in a depressed state, your writing is too understandable for someone in a manic state. Seroquel was the least effective for auditory hallucinations, risperdal the best at 4mg/day but the most energizing (some pdocs feel it causes mania in some people). So zyprexa seems to be in favor with the atypicals. You made no mention of a psychologist, I also have been bulemic and I self-injure which is seperate from my suicide attempts. I have found my therapist to be extremely helpful with these symptoms (perhaps because she has overcome many of them herself). My psychiatrist also does therapy and doesn't 'just' prescribe which is a rarity but again has helped me. Please don't get discouraged by the length of time of my symptoms, I worked in my field for 8 years before I got ill for a second time- the first was a 3 year period when I was 18. The key is day to day and try to put more energy into therapy than meds; I've been on as many as 6 and found myself treating side-effects of other meds- another reason why I self-medicate. My regimen is klonopin, an opiate, (and depakote and zyprexa only when manic). Depakote is a very depressing medication for me and I refuse to take it on a routine basis and since I cannot take an AD, I hope you understand the logic. Take care, Judy


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:judy1 thread:81573
URL: http://www.dr-bob.org/babble/20011015/msgs/81841.html